# SDR CALA2017012300159

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 54,194 hours, 19,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3321
- Condition: Damaged
- Location: Bs 1021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER DRAIN FITTING BS 1021 STRINGERS 26 TO 27R HAS THREE ELONGATED HOLES.   REPAIRED THE SKIN IAW ECRA 5330-05905.
